# SDR CALA2016042600254

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 61,520 hours, 10,277 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INDICATED DOWN AFTER GEAR RETRACTION.  GEAR DISAGREE & GEAR DOOR EICAS IAW FIM 32-30-00-00-815-839-001.  CHECKED PSEU FAULT 259 & 258, SYS.2 SIDE & DRAG BRACE DOWN & 237 & 236, SYS 1 SIDE & DRAG BRACE DOWN.  FOUND DISCREPANCIES ON LT MLG OPERATIONS BETWEEN SIDE BRACE & DRAG BRACE, LT MLG SIDE BRACE UNABLE TO OPERATE.  FURTHER TROUBLESHOOTING SHOWS LEAKING & BROKEN HYD LINE ON LT MLG SIDE BRACE ACTUATOR.  INSTALLED FLEX HYD LINE.
